Search results for author:"J.A. Chavez-Aragon"
Total records matched: 1 Search took: 0.200 secs
V.M. Jimenez-Fernandez; E. Muñoz-Aguirre; H. Vazquez-Leal; J.A. Chavez-Aragon; L. Hernandez-Martinez; L.A. Sarmiento-Reyes; M. Angelica-Cerdan
Journal of Applied Research and Technology Vol. 11, No. 5 (October 2013) pp. 636–640
This paper presents a curve-fitting technique for multivalued two-dimensional piecewise-linear paths. The proposed method is based on a decomposed formulation of the canonical piecewise linear model description of Chua and Kang. The path is treated...